# SDR DXTA200400312

- Difficulty date: May 14, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 2,604 hours, 1,831 cycles
- Engine: Allsn AE3007C
- Engine time: 2,233 hours, 1,583 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Bypass
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF AT 60 KNTS, (FUEL FILTER BYPASS L)  CAS MESSAGE CAME ON, ABORTED TAKE-OFF.  ITEM IS UNDER INVESTIGATION.
